# SDR 2019FA0000386

- Difficulty date: November 29, 2019
- Submitted: November 29, 2019
- Operation: General aviation
- Aircraft: N349AN
- Make and model: Boeing 767323
- Aircraft serial: 33088
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: AML7265
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

L4 DOOR LOWER EXIT EMERGENCY LIGHT, HAS A COUPLE BULBS INOP. RELAMPED LIGHT ASSY IAW MM 33-51-09. OPS CHECK GOOD.
